# SDR F3LA200100138

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: 65827682
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED ALL BUSHINGS CORRODED ON RT WING SWING LINK ASSY.  REPLACED RT WING SWING LINK ASSY PER BOEING DRAWING 65-82770 AND MM 57-15-0, STEP 5E.
